Alert archive / Delaware / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 144, NWS Philadelphia/Mount Holly

July 16, 2024Kent County, New Castle County, Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 16, 2024, 11:08 PM EDT for Kent County, New Castle County, Sussex County, Delaware; Caroline County, Queen Anne's County, Talbot County, Maryland. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 11:08 PM EDT (03:08 UTC)
Expired
Jul 17, 2024, 12:15 AM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 11:15 PM EDTTSTM WND DMGHenderson, MDLarge tree down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:36 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2024-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2024-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2487 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.5
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS51 KPHI 170308
SVRPHI
DEC001-003-005-MDC011-035-041-170415-
/O.NEW.KPHI.SV.W.0144.240717T0308Z-240717T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1108 PM EDT Tue Jul 16 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northern Sussex County in southern Delaware...
  Southwestern New Castle County in northern Delaware...
  Kent County in central Delaware...
  Northeastern Talbot County in eastern Maryland...
  Eastern Queen Anne's County in northeastern Maryland...
  Caroline County in eastern Maryland...

* Until 1215 AM EDT.

* At 1108 PM EDT, severe thunderstorms were located along a line
  extending from near Smyrna to near Sandtown to Queen Anne, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Dover, Georgetown, Centerville, Smyrna, Milford, Denton,
  Centreville, Harrington, Camden, Clayton, Lewes, Milton,
  Bridgeville, Greensboro, Oakland, Ridgely, Cheswold, Church Hill,
  Sudlersville, and Ellendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3891 7615 3911 7606 3916 7597 3925 7589
      3925 7575 3938 7577 3938 7549 3931 7535
      3912 7535 3881 7517 3865 7552
TIME...MOT...LOC 0308Z 292DEG 32KT 3926 7557 3907 7569 3893 7598 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
2 follow-up statements
666 
WWUS51 KPHI 170341
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1141 PM EDT Tue Jul 16 2024

DEC003-MDC035-041-170350-
/O.CAN.KPHI.SV.W.0144.000000T0000Z-240717T0415Z/
New Castle DE-Talbot MD-Queen Anne's MD-
1141 PM EDT Tue Jul 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEW CASTLE...
NORTHEASTERN TALBOT AND EASTERN QUEEN ANNE'S COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and southern Delaware...and eastern and northeastern
Maryland.

LAT...LON 3880 7588 3909 7585 3913 7580 3915 7575
      3922 7575 3930 7550 3931 7535 3912 7535
      3881 7517 3865 7552
TIME...MOT...LOC 0340Z 292DEG 29KT 3917 7533 3898 7545 3884 7574 

$$

DEC001-005-MDC011-170415-
/O.CON.KPHI.SV.W.0144.000000T0000Z-240717T0415Z/
Sussex DE-Kent DE-Caroline MD-
1141 PM EDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHERN SUSSEX...KENT AND NORTHEASTERN CAROLINE COUNTIES...

At 1140 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Bowers to near Milford to near
Smithville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Dover, Georgetown, Milford, Denton, Harrington, Camden, Lewes,
Milton, Bridgeville, Greensboro, Cheswold, Ellendale, Bowers,
Goldsboro, Woodside, Viola, Hartly, Smithville, Rising Sun-Lebanon,
and Hazlettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3880 7588 3909 7585 3913 7580 3915 7575
      3922 7575 3930 7550 3931 7535 3912 7535
      3881 7517 3865 7552
TIME...MOT...LOC 0340Z 292DEG 29KT 3917 7533 3898 7545 3884 7574 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
112 
WWUS51 KPHI 170402
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1202 AM EDT Wed Jul 17 2024

MDC011-170412-
/O.CAN.KPHI.SV.W.0144.000000T0000Z-240717T0415Z/
Caroline MD-
1202 AM EDT Wed Jul 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAROLINE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and southern Delaware.

LAT...LON 3873 7571 3898 7571 3917 7567 3921 7546
      3920 7535 3912 7535 3881 7517 3865 7552
TIME...MOT...LOC 0402Z 288DEG 30KT 3906 7518 3896 7525 3882 7554 

$$

DEC001-005-170415-
/O.CON.KPHI.SV.W.0144.000000T0000Z-240717T0415Z/
Sussex DE-Kent DE-
1202 AM EDT Wed Jul 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHERN SUSSEX AND KENT COUNTIES...

At 1202 AM EDT, severe thunderstorms were located along a line
extending from 11 miles east of Bowers to near Big Stone Beach to 6
miles southeast of Andrewsville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Dover, Georgetown, Milford, Harrington, Camden, Lewes, Milton,
Bridgeville, Ellendale, Bowers, Woodside, Viola, Rising Sun-Lebanon,
Hazlettville, Dover Base Housing, Dover Speedway, Andrewsville,
Rising Sun, Big Stone Beach, and Wyoming.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3873 7571 3898 7571 3917 7567 3921 7546
      3920 7535 3912 7535 3881 7517 3865 7552
TIME...MOT...LOC 0402Z 288DEG 30KT 3906 7518 3896 7525 3882 7554 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 10:12 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 16, 10:12 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1012 PM EDT Tue Jul 16 2024

.SYNOPSIS...
A thermal trough will remain in place over the East Coast through
Wednesday as Bermuda high pressure remains offshore. A cold front
will move across the region on Wednesday night into Thursday and
stall to our south through the weekend. High pressure briefly builds
into the area Friday through Sunday before another front approaches
the area into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 10 PM, the Severe Thunderstorm Watch has been cleared from
southeastern Pennsylvania and most of northern New Jersey. The
remainder of New Jersey as well as Delaware and Maryland remain
in a watch until 11 pm. A line of convection continues to
propagate to the east-southeast and is now southeast of the I-95
corridor. Storms are beginning to show signs of weakening as
low-level lapse rates decrease with increasing influence from
the marine layer. However, as the cold-pool has surged out ahead,
gusty to possibly damaging winds remain possible as the storms
continue to progress southeastward. Overall, showers and
thunderstorms are expected to pass offshore/taper off by
midnight across the region. Warm and humid again tonight with
lows in the 70s, though not much below 80 in and around
Philadelphia.

Dangerous heat continues into Wednesday again with many locations
seeing heat index values over 100 by the afternoon. While cloud
coverage and possible storms (severe weather and hydro discussion
below) may limit temperatures from getting too out of hand, dew
points will likely increase a bit and linger in the low 70s during
the afternoon hours, leading to continued oppressive heat. As a
result, heat headlines will be carried into Wednesday given the
compounded effect from numerous days with dangerous heat.

For the storms on Wednesday, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through the late night hours. Abundant instability and
PWAT values over 2 inches will fuel the potential for training
thunderstorms across the region. Much of the storms during the
afternoon will stay north and west of the I-95 corridor with storms
in the afternoon and nighttime largely impacting areas south and
east. SPC currently has a Slight Risk of severe weather across much
of the region with a Marginal across much of the Jersey Shore and
Delaware Beaches. The WPC has a Slight Risk for excessive rainfall
for the urban corridor with a Marginal Risk for the rest of the
CWA.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Scattered thunderstorms are expected to continue through the first
half of Wednesday night ahead of the advancing cold front. Heavy
rain and locally gusty winds will be the main threats as the line of
storms work their way through the area. Storms should eventually
give way to just some residual showers before tapering off from
northwest to southeast overnight. Low temps will fall in the upper
60s to low 70s.

The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps with highs in the low to mid 80s.

By Thursday night and Friday, the cold front will slide far enough
to our south, allowing the drier airmass behind the front to fully
filter into the region. Skies will become mostly clear at night with
just a few fair weather clouds during the day on Friday. Temps will
be very close to normal with highs in the mid to upper 80s and lows
in the 60s. The biggest change is that with the drier airmass, dew
points will be back in the 50s, so it will feel much more
comfortable outside compared to earlier this week.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The long term will encompass a much more seasonable, sensible and
comfortable weather period compared to the previous two weeks. Broad
high pressure will build in from the north and west through much of
the weekend with just a stationary boundary located near the
southern Delmarva. A few impulses will transverse along the boundary
which may cause a few isolated to scattered showers/storms through
the weekend but this will primarily be confined to the Delmarva and
southernmost New Jersey. Elsewhere, a dry weekend is anticipated
with a mix of clouds and sun. Some better energy and forcing then
approaches on Monday and Tuesday, which brings the threat for a more
widespread potential for showers and thunderstorms back to the area.

In terms of temperatures, a very comfortable airmass will be in
place for mid-July. Temps will generally be in the mid to upper 80s
with dew points in the 60s. This will keep heat indicies in close
proximity to the actual air temperature, so no heat headlines are
expected in the near future.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Mainly VFR overall but a line of thunderstorms
continues to progress southeastward towards KMIV/KACY. Wind
gusts in excess of 40 kt and VSBYs less than 1SM in heavy rain
possible in the strongest storms. SHRA/TSRA taper off by
02-04Z. SW winds 5 to 10 kt. Moderate confidence.

Wednesday...VFR in the morning before showers and thunderstorms in
the afternoon and into the evening could result in sub-VFR
conditions. Winds mainly out of the southwest around 10 kts.
Moderate confidence.

Outlook...

Wednesday night...Sub-VFR conditions likely with scattered
thunderstorms. A few storms may be severe with locally damaging
winds.

Thursday through Sunday...Primarily VFR. A chance of a thunderstorm
at KACY/KMIV on Thursday with a slight chance of a thunderstorm over
the weekend. Otherwise, no significant weather expected.

&&

.MARINE...
Although conditions may approach Small Craft Advisory criteria
tonight, it looks like conditions will fall just short. SW winds 15
to 20 kt this afternoon, then diminishing to 10 to 15 kt tonight.
Seas 3 to 4 feet.

SCA conditions possible later on Wednesday as gusts near 20-25 kts
with seas building near or just shy of 5 feet. Showers and
thunderstorms may produce winds in excess of 40 kts.

Outlook...

Wednesday night...SCA conditions likely. S-SW winds around 10-20 kt
and seas around 4-6 feet.

Thursday through Sunday...No marine headlines expected. Winds will
generally range between 5-15 kt with seas of 2-4 feet.

Rip Currents...

For Wednesday, the south-southwest flow will increase to around
15-20 mph with gusts up to 25 mph. Wave heights in the surf
zone are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is again in place
for the Jersey Shore in Ocean, Atlantic, and Cape May counties,
and a LOW risk for the Jersey Shore in Monmouth county and
Delaware Beaches.

Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.

Some areas of fog at times will cause reduced visibility along
the shoreline.

For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly remain around 1-2 feet with a 5-7 second period. As the
winds should be weaker and directed offshore across the region,
the risk for the development of dangerous and life threatening
rip currents is forecast to decrease to LOW on Thursday for all
coastal zones.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
Georgetown and Reading tied their record highs for yesterday July
15th. Georgetown also tied its record warm lowest temperature for
Monday with 75 degrees. For today and Wednesday, near record breaking
temperatures (both highs and lows) are possible. We've included the
records for our climate sites below.

Record High Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)          101/1988
AC Airport (ACY)         100/1983
AC Marina (55N)          100/1983
Georgetown (GED)          97/1953 & 1992
Mount Pocono (MPO)        93/1988
Philadelphia (PHL)       102/1988
Reading (RDG)            100/1900
Trenton (TTN)            102/1988
Wilmington (ILG)         100/1983

Record Warmest Low Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)           76/1983
AC Airport (ACY)          77/1983
AC Marina (55N)           80/2013
Georgetown (GED)          80/1955
Mount Pocono (MPO)        70/1955
Philadelphia (PHL)        80/2013
Reading (RDG)             78/1955
Trenton (TTN)             78/1983
Wilmington (ILG)          77/2013

Record High Temperatures (Wednesday)
                          July 17
Site                  Record/Year
Allentown (ABE)           99/1999
AC Airport (ACY)          99/2012
AC Marina (55N)           95/1937
Georgetown (GED)         100/2019
Mount Pocono (MPO)        91/1999
Philadelphia (PHL)       102/1988
Reading (RDG)            102/1988
Trenton (TTN)            100/1988
Wilmington (ILG)         100/1988

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Wednesday for PAZ060>062-
     070-071-101>106.
     Heat Advisory until 8 PM EDT Wednesday for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT Wednesday for NJZ007>010-
     012-013-015>023-027.
     Heat Advisory until 8 PM EDT Wednesday for NJZ001-014.
DE...Excessive Heat Warning until 8 PM EDT Wednesday for DEZ001>003.
     Heat Advisory until 8 PM EDT Wednesday for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT Wednesday for MDZ012-015-
     019-020.
MARINE...None.

&&

SYNOPSIS...DeSilva/Robertson
NEAR TERM...AKL/MJL
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...AKL/DeSilva/MJL
MARINE...AKL/DeSilva/MJL
CLIMATE...WFO PHI

In the hours before

Local storm report, Jul 16, 10:38 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1038 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Marine Tstm Wind 6 ESE Woodland Beach    39.30N 75.38W
07/16/2024  M42 MPH          ANZ430             DE   Mesonet

            Ship John Shoal Light.

&&

Staarmann
Local storm report, Jul 16, 10:40 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1040 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Tstm Wnd Dmg     2 NNW Andalusia         40.09N 74.98W
07/16/2024                   Philadelphia       PA   Public

            Several trees down along Woodhaven Road in
            Northeast Philadelphia. Time estimated by
            radar.

&&

Gorse
Local storm report, Jul 16, 10:54 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1054 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Dmg     1 NW Graterford         40.23N 75.46W
07/16/2024                   Montgomery         PA   Emergency Mngr

            Large tree snapped and fell onto a house on
            French Road in Perkiomen Township. Time
            estimated from radar.

&&

Gorse
Local storm report, Jul 16, 11:02 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1102 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Dmg     Burlington              40.08N 74.86W
07/16/2024                   Burlington         NJ   Trained Spotter

            Report of a tree and wires down in
            Burlington. Time estimated.

&&

Staarmann
Local storm report, Jul 16, 11:03 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1103 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     Glenmoore               40.09N 75.77W
07/16/2024                   Chester            PA   Public

            Several trees down. Pictures shared on
            social media. Time estimated from radar.

&&

Gorse
Local storm report, Jul 16, 11:04 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1104 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Marine Tstm Wind Lower Alloways Creek    39.48N 75.54W
07/16/2024  M49 MPH          Salem              NJ   Mesonet

            NJWxNet gauge at Lower Alloways Creek.

&&

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:23 PM EDTSevere Thunderstorm WarningPHINew Castle67 min
Jul 16, 9:04 PM EDTSevere Thunderstorm WarningPHINew Castle56 min
Jul 16, 10:17 PM EDTSevere Thunderstorm WarningPHIKent, New Castle58 min
Jul 17, 7:56 PM EDTSevere Thunderstorm WarningPHIKent, New Castle44 min
Jul 17, 7:58 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's62 min

Nearby

Severe Thunderstorm Warnings in Delaware, 2024Severe Thunderstorm Warnings in Maryland, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.